ANZIAM  J.  48 (2006), 179-197
Sub-supersolutions in a variational inequality related to a sandpile problem

Vy Khoi Le
  Department of Mathematics and Statistics
  University of Missouri-Rolla
  MO 65409

In this paper we study a variational inequality in which the principal operator is a generalised Laplacian with fast growth at infinity and slow growth at 0. By defining appropriate sub- and super-solutions, we show the existence of solutions and extremal solutions of this inequality above the subsolutions or between the sub- and super-solutions.
Download the article in PDF format (size 152 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS